MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4549
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited pace impedance measurements of greater than 3,000 ohms most of the time.Technical services (ts) reviewed noting lv thresholds are stable and that the lv sensing is programmed off.This lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The lead was not returned for analysis as it was surgically abandoned; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited pace impedance measurements of greater than 3,000 ohms most of the time.Technical services (ts) reviewed noting lv thresholds are stable and that the lv sensing is programmed off.This lv lead remains in service.No adverse patient effects were reported.Additional information was received that this lv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22853850
Report Number2124215-2025-58326
Device Sequence Number4418959
Product Code LWP
UDI-Device Identifier00802526420399
UDI-Public(01)00802526420399(17)100630
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2010
Device Model Number4549
Device Catalogue Number4549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured06/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale